Stage Acts

Colchester 21st - 22d October 2017


Saturday 21st

Paul King at Life Arts mind body spirit festival

9.50am

10 minutes

Opening Ceremony: Chris Cozens & Keith Goodwin

Sandra Jones at Life Arts mind body spirit festival

10.10am - 10.30am

20 minutes

Sandra Jones

Sandra will be playing her beautiful saxophone sounds on stage at various times and is available for weddings, parties etc.Sandra is a Transcendentalist, Holistic Therapist working on the mind, body, spirit & soul through the medium of Reiki and has been a Reiki Master Teacher since 2003. She takes a human approach in her work while acknowledging that each individual is unique. She has worked in the Dental environment since she was 15 years old and continues to be interested in anatomy, physiology, physics and science. She finds that Hypnotherapy (Psycho analysis, Dream analysis, Past Life Regression, Fast Track Phobia Cure, Dental Phobia) is an interesting tool for releasing emotions, changing attitudes and encouraging positive ideas. Her basic tenit is: Find The Cause, Remove The Cause and then there shall be no effect and if you can’t remove the cause then Change your attitude towards it. Through the power of Meditation and the practice of Qigong, Sandra quickly learned how important Holistic Health is and went on to practice Indian Head Massage, Holistic Face Massage and Hopi Ear Candling.

10.40am - 11am

20 minutes

Ramivana

Rami has travelled extensively both performing and teaching overtone singing, Khoomei Mongolian throat singing, didgeridoo, jaw harp, Tibetan singing bowls, Native American flutes, symphonic gongs and other harmonic instruments from around the world. He has been playing all these beautiful harmonic instruments and overtone singing for about eighteen years and have performed in festivals, exhibitions, radio programs and concerts. He will be performing with his lovely wife Ivana Shaafi who will accompany Rami on didgeridoo and percussion – enjoy!  www.ramivana.com

11.20am -11.40am

20 minutes

Bards of Heath

John Goodluck first turned professional in March 1971 after having founded & run the Ipswich Traditional Folk Music Club for many years. This led to his successful solo career in Folk Clubs, Theatre, Radio & T.V and Recording Studios. He went on to form the popular ceilidh band ‘Trunkles’ which toured the UK & Europe. Now singing and performing occasional gigs around East Anglia with his new group Bards of the Heath. Otherwise can be heard playing in his bird-friendly garden at Martlesham Heath or on board his Sailfish boat on the river Deben. John and his partner Jo are currently writing their own material which is being played in local venues with Bards of the Heath.  

www. j ohngoodluck.webs.com

12pm - 12.20pm

20 minutes

Barbara Fernandez, the Rocking Raw Chef

Barbara Fernandez, the Rocking Raw Chef, puts a rocking twist on healthy food. Known as the 'Weird Al Yankovic of healthy food', Barbara creates her own 'plant-based lyrics' for songs by Pink, Duffy, Peggy Lee and others. Her wacky tracks can be found at https://soundcloud.com/rockingrawchef

The best YouTube clip - both for stage and workshop as I don't have ones just with me singing - is this one: https://youtu.be/ymxIJ_ZkDBo

For the stage, I've got other audio files with different songs, like this one:

https://soundcloud.com/rockingrawchef/so-what-my-raw-food-take-on

12.40pm - 1pm

20 minutes

Morrigans Path

Morrigans Path are: Sheena and Ian Cundy, Jim Olley, Mark and Lyz Barnard, Gareth Knight.Soulful melodies. Earthy rhythms. Groovy beats. …Witches, Faeries, Angels, the Green Man and the Goddess… Journey with these Pagan folk and meet them all… Original, magical music ~ from the earth and beyond the veil.  

1.20pm - 1.40pm

20 minutes

Bards of Heath

John Goodluck first turned professional in March 1971 after having founded & run the Ipswich Traditional Folk Music Club for many years. This led to his successful solo career in Folk Clubs, Theatre, Radio & T.V and Recording Studios. He went on to form the popular ceilidh band ‘Trunkles’ which toured the UK & Europe. Now singing and performing occasional gigs around East Anglia with his new group Bards of the Heath. Otherwise can be heard playing in his bird-friendly garden at Martlesham Heath or on board his Sailfish boat on the river Deben. John and his partner Jo are currently writing their own material which is being played in local venues with Bards of the Heath. www.johngoodluck.webs.com

2pm - 2.25pm

25 minutes

Ramivana

Rami has travelled extensively both performing and teaching overtone singing, Khoomei Mongolian throat singing, didgeridoo, jaw harp, Tibetan singing bowls, Native American flutes, symphonic gongs and other harmonic instruments from around the world. He has been playing all these beautiful harmonic instruments and overtone singing for about eighteen years and have performed in festivals, exhibitions, radio programs and concerts. He will be performing with his lovely wife Ivana Shaafi who will accompany Rami on didgeridoo and percussion – enjoy!  www.ramivana.com

3pm - 3.20pm

20 minutes

Morrigans Path

Morrigans Path are: Sheena and Ian Cundy, Jim Olley, Mark and Lyz Barnard, Gareth Knight.Soulful melodies. Earthy rhythms. Groovy beats. …Witches, Faeries, Angels, the Green Man and the Goddess… Journey with these Pagan folk and meet them all… Original, magical music ~ from the earth and beyond the veil.

To find out more visit www.sheenacundy.com

3.40pm - 4pm

20 minutes

Barbara Fernandez, the Rocking Raw Chef

Barbara Fernandez, the Rocking Raw Chef, puts a rocking twist on healthy food. Known as the 'Weird Al Yankovic of healthy food', Barbara creates her own 'plant-based lyrics' for songs by Pink, Duffy, Peggy Lee and others. Her wacky tracks can be found at https://soundcloud.com/rockingrawchef

The best YouTube clip - both for stage and workshop as I don't have ones just with me singing - is this one: https://youtu.be/ymxIJ_ZkDBo

For the stage, I've got other audio files with different songs, like this one:

https://soundcloud.com/rockingrawchef/so-what-my-raw-food-take-on

4pm - 4.15pm

15 minutes

Giles Bryant

Music & Yoga with Giles Bryant In this fun and relaxing session Giles will be sharing some songs and simple techniques for body, mind and soul, which are gentle and suitable for all. Giles Bryant is a yoga teacher, musician and producer who gives classes and concerts around the world. He has taken simple and effective techniques into businesses, hospitals and schools and runs popular community yoga classes in the area.  


Sunday 22nd

Sandra Jones at Life Arts mind body spirit festival

10am - 10.20am

20 minutes

Sandra Jones

Sandra will be playing her beautiful saxophone sounds on stage at various times and is available for weddings, parties etc.Sandra is a Transcendentalist, Holistic Therapist working on the mind, body, spirit & soul through the medium of Reiki and has been a Reiki Master Teacher since 2003. She takes a human approach in her work while acknowledging that each individual is unique. She has worked in the Dental environment since she was 15 years old and continues to be interested in anatomy, physiology, physics and science. She finds that Hypnotherapy (Psycho analysis, Dream analysis, Past Life Regression, Fast Track Phobia Cure, Dental Phobia) is an interesting tool for releasing emotions, changing attitudes and encouraging positive ideas. Her basic tenit is: Find The Cause, Remove The Cause and then there shall be no effect and if you can’t remove the cause then Change your attitude towards it. Through the power of Meditation and the practice of Qigong, Sandra quickly learned how important Holistic Health is and went on to practice Indian Head Massage, Holistic Face Massage and Hopi Ear Candling.

10.40am - 11am

20 minutes

Ramivana

Rami has travelled extensively both performing and teaching overtone singing, Khoomei Mongolian throat singing, didgeridoo, jaw harp, Tibetan singing bowls, Native American flutes, symphonic gongs and other harmonic instruments from around the world. He has been playing all these beautiful harmonic instruments and overtone singing for about eighteen years and have performed in festivals, exhibitions, radio programs and concerts. He will be performing with his lovely wife Ivana Shaafi who will accompany Rami on didgeridoo and percussion – enjoy!

www.ramivana.com

11.20am - 11.40am

20 minutes

Giles Bryant

Music & Yoga with Giles Bryant In this fun and relaxing session Giles will be sharing some songs and simple techniques for body, mind and soul, which are gentle and suitable for all. Giles Bryant is a yoga teacher, musician and producer who gives classes and concerts around the world. He has taken simple and effective techniques into businesses, hospitals and schools and runs popular community yoga classes in the area. 

12pm - 12.20pm

20 minutes

Oakleas Rise

Oakleas Rise are an acoustic duo featuring singer/songwriters Lesley Curtis & Stuart Mcleod. Their unique style of original country/folk music has often been described as English Americana.   www.oakleasrise.co.uk

12.40pm - 1pm

20 minutes

Ramivana

Rami has travelled extensively both performing and teaching overtone singing, Khoomei Mongolian throat singing, didgeridoo, jaw harp, Tibetan singing bowls, Native American flutes, symphonic gongs and other harmonic instruments from around the world. He has been playing all these beautiful harmonic instruments and overtone singing for about eighteen years and have performed in festivals, exhibitions, radio programs and concerts. He will be performing with his lovely wife Ivana Shaafi who will accompany Rami on didgeridoo and percussion – enjoy!  

Paul King at Life Arts mind body spirit festival

1.30pm - 1.50pm

20 minutes

Charlotte Spooner

Creating and combining music and dance is just as exciting for the performers as it is the audience. In this Tap Dance and Drum performance you will be invited to participate in the percussive performance, whether it is with your hands, feet, voice or just sitting back and listening to the rhythms whilst absorbing the atmosphere.

Charlotte is a professional dancer, singer and teacher. She runs Astara Dance and Theatre School in Chelmsford, with weekly classes for children and adults. Andy is a rock school accredited drum tutor with over 30 years’ experience playing drums and percussion. He teaches one to one along with classes at Astara.

www.astara.co.uk - Astara Dance and Theatre School

www.braintreedrumlessons.co.uk - ALF Drum Studios

2pm - 2.20pm

20 minutes

Oaklease Rise

Oakleas Rise are an acoustic duo featuring singer/songwriters Lesley Curtis & Stuart Mcleod. Their unique style of original country/folk music has often been described as English Americana. 

www.oakleasrise.co.uk

2.40pm - 3pm

20 minutes

Giles Bryant

Music & Yoga with Giles Bryant In this fun and relaxing session Giles will be sharing some songs and simple techniques for body, mind and soul, which are gentle and suitable for all. Giles Bryant is a yoga teacher, musician and producer who gives classes and concerts around the world. He has taken simple and effective techniques into businesses, hospitals and schools and runs popular community yoga classes in the area.  

3.20pm - 3.50pm

30 minutes

Ramivana

Rami has travelled extensively both performing and teaching overtone singing, Khoomei Mongolian throat singing, didgeridoo, jaw harp, Tibetan singing bowls, Native American flutes, symphonic gongs and other harmonic instruments from around the world. He has been playing all these beautiful harmonic instruments and overtone singing for about eighteen years and have performed in festivals, exhibitions, radio programs and concerts. He will be performing with his lovely wife Ivana Shaafi who will accompany Rami on didgeridoo and percussion – enjoy!  

3.50pm

Closing Ceremony: Chris Cozens and Keith Goodwin